PROMOTING ACCESS TO AFRICAN RESEARCH

Journal of the Nigerian Association of Mathematical Physics

Log in or Register to get access to full text downloads.

Remember me or Register



DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

On regular algebraic monoids

AO Oduwale

Abstract




This paper provides a proper identification of normal irreducible, regular algebraic monoids. The result of [3,4] suggests that we should be able to find a classification of these monoids in terms of their unit groups, and related toroidal data. That is what we accomplish in this paper.

JONAMP Vol. 11 2007: pp. 27-32



http://dx.doi.org/10.4314/jonamp.v11i1.40190
AJOL African Journals Online